# SDR DXTA200601481

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 3,865 hours, 3,072 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: NAS63047H
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

PLANE ROCKS VIOLENTLY WHEN TRYING TO STEER, NOSE WHEEL STEERING DOES NOT RESPOND.  FOUND STEERING GEAR BOLTS SHEARED.  REMOVED AND REPLACED NOSE STEERING SHEET BOLTS IAW CESSNA 560XL LMM 32-20-01 AND 560XL M/M 32-50-00.
